Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pain in half body, gets worse while doing physical exercise. Have headache. Looking for curable medicine

Hello Doc , I m suffering from Pain on the right side of the body only for the last 5 yrs. from top of the head to the third finger of the right leg. I can feel the mild pain all the time 24x7. However, it gets worse when the do strenuous physical exercise , usually accompanied by severe right side headache. Could you please suggest any medication. Thank you
Asked On : Fri, 11 May 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
if this lasts for past 5 years,definitely you need an expert consultation with a neurologist,to have a detailed neurologial examination,and to decide about any imaging studies...but most of the times,such complaints are functional and need only supportive management.meanwhile,you take plenty of fruits and vegetables and do regular tension releiving measures like meditation.
Answered: Tue, 15 Apr 2014
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor